# SDR HEEA954703

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5796T
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5166
- Engine: Allsn 250C20F
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearshaft
- Part number: 23056128
- Condition: Spalled
- Location: Eng Gr Box
- Part time: 361 hours
- Component: 23001938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO MAIN ENGINE DRIVESHAFT FAILURE.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  SPALLING ON GEAR TEETH OF BOTH GEARSHAFTS. INSTALLED NEW GEARSHAFT. SEE MMIR #4704 FOR OTHER GEARSHAFT INFORMATION.
